# SDR 6049040502

- Difficulty date: April 5, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N126CX
- Make and model: Lear 60LEAR
- Aircraft serial: 049
- Aircraft time: 3,497 hours, 1,950 cycles
- Engine: Pwa PW305A
- Engine time: 3,184 hours, 1,774 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Part time: 3,184 hours, 1,774 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, M
- Precautionary procedure: E

## Discrepancy

ON LANDING AND AFTER T/R DEPLOYMENT, SIC NOTICED LOP WARNING LIGHT, AND NO FUEL FLOW TO LT ENG.  PERFORMED SHUTDOWN OF ENGINE ON ROLLOUT.  MAINTENANCE INSPECTED OVERSPEED SHUTOFF VALVE, WHICH SHOWED TO BE ACTIVATED.  INTERROGATION OF THE EDS FOUND T4.5 OPERATION HAD EXCEEDED 903.5 DEGREES CELSIUS IN TEMPERATURE.  ENGINE WAS REMOVED AND SHIPPED TO PRATT & WHITNEY FOR INVESTIGATION OF OVER TEMP OPERATION.
